Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample to a compact embedding theorem for functions with values in a Hilbert space


Author: Stanisław Migórski
Journal: Proc. Amer. Math. Soc. 123 (1995), 2447-2449
MSC: Primary 46E40
DOI: https://doi.org/10.1090/S0002-9939-1995-1273510-3
MathSciNet review: 1273510
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A counterexample to a compactness embedding result of Nagy is provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40

Retrieve articles in all journals with MSC: 46E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1273510-3
Keywords: Embedding, compact operator, Hilbert space
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society